| Model Number |
1320-0200 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
As reported: "during a case at ellis hospital in schenectady ny, the top wheel of the lag screw c-handle seemed to have a little indentation.Surgery was completed with no delay.